# SDR SWIA200312601

- Difficulty date: November 9, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 16,557 hours, 24,285 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: C818022
- Part serial: 676
- Condition: Malfunctioned
- Location: Stick Shaker
- Part time: 5,388 hours, 8,241 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

F/O SIDE CLACKER IS INOP.  REPLACED F/O'S SIDE STICK SHAKER.  OPS CHECKS GOOD.
